# SDR AU970568

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747338
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) UPPER DECK FLOOR BEAM AT BS 330 CRACKED ON LH AND RH SIDES - LH SIDE CRACK LENGTH 41.2MM (1.625IN) - CRACK LENGTH RH SIDE 76.2MM(3IN) - FLOOR BEAM HAD NOT BEEN MODIFIED IAW ENGINEERING ORDER15672 - AREA IS PART OF SECTION 41
